# SDR R61A20110208

- Difficulty date: August 8, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N101HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000156
- Aircraft time: 11,999 hours, 9,319 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Unit
- Part number: 34002210
- Part serial: 002538
- Condition: Failed
- Location: Cabin
- Part time: 5,980 hours, 4,801 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED NR 1 EMERGENCY LIGHT POWER UNIT FAILED TEST.  MAINTENANCE REMOVED AND REPLACED NR 1 ELPU PER EMB AMM, OPS CHECK GOOD.
